Non-smooth bifurcation analysis of a piecewise linear chaotic circuit
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2010, Vol. 59 Issue (11): 7612-7617    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Non-smooth bifurcation analysis of a piecewise linear chaotic circuit
Ji Ying, Bi Qin-Sheng
Faculty of Science, Jiangsu University, Zhenjiang 212013, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn